Alert archive / Ohio / Gale Warnings in 2009

Gale Warning 15, NWS Cleveland, OH

December 8, 2009

NWS Cleveland, OH issued this gale warning at Dec 8, 2009, 9:12 AM EST. It took effect at Dec 9, 2009, 7:00 AM EST. It was in force for . No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 8, 2009, 9:12 AM EST (14:12 UTC)
In effect from
Dec 9, 2009, 7:00 AM EST
Expired
Dec 8, 2009, 3:07 PM EST
In force
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

135 
WHUS71 KCLE 081412
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
912 AM EST TUE DEC 8 2009

LEZ061-142>149-162>169-082215-
/O.UPG.KCLE.GL.A.0007.091209T1200Z-091211T0900Z/
/O.NEW.KCLE.GL.W.0015.091209T1200Z-091211T0900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
912 AM EST TUE DEC 8 2009

...GALE WARNING IN EFFECT FROM 7 AM WEDNESDAY TO 4 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM WEDNESDAY TO 4 AM EST
FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

SOUTH WINDS ARE EXPECTED TO INCREASE TO GALE FORCE WEDNESDAY AND
THEN BECOME SOUTHWEST TO WEST TO 45 KNOTS LATER WEDNESDAY AND
WEDNESDAY NIGHT. WINDS SHOULD DIMINISH BELOW GALE FORCE LATE
THURSDAY NIGHT.

AT TIMES WINDS MAY GUST IN EXCESS OF 50 KNOTS MAINLY WEDNESDAY
AFTERNOON INTO WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$
1 follow-up statement
959 
WHUS71 KCLE 082007
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
307 PM EST TUE DEC 8 2009

LEZ061-142>149-162>169-090415-
/O.UPG.KCLE.GL.W.0015.091209T1200Z-091211T0900Z/
/O.NEW.KCLE.SR.W.0001.091209T1200Z-091211T0900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
307 PM EST TUE DEC 8 2009

...STORM WARNING IN EFFECT FROM 7 AM WEDNESDAY TO 4 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM 7 AM WEDNESDAY TO 4 AM EST
FRIDAY. THE GALE WARNING IS NO LONGER IN EFFECT. 

SOUTH WINDS ARE EXPECTED TO INCREASE TO GALE FORCE EARLY WEDNESDAY
AND THEN BECOME SOUTHWEST 50 KNOTS LATER WEDNESDAY AND WEDNESDAY
NIGHT. WINDS SHOULD DIMINISH BELOW GALE FORCE LATE THURSDAY NIGHT.

THE STRONG SOUTHWEST WINDS WILL ALSO PUSH WATER LEVELS IN THE
WESTERN BASIN AT LEAST SEVERAL FEET BELOW THE CRITICAL MARK FOR
SAFE NAVIGATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT
OR OCCURRING. ALL SMALL CRAFT SHOULD REMAIN IN PORT OR RETURN TO
PORT. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS
AND DANGEROUS WAVES AND CONSIDER REMAINING IN PORT OR RETURNING
TO PORT.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Dec 8, 9:01 AM EST, 11 minutes earlier.

Area forecast discussion, Dec 8, 9:01 AM EST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
901 AM EST TUE DEC 8 2009

.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE CENTRAL GREAT
LAKES EARLY WEDNESDAY...DRAGGING AN ARCTIC COLD FRONT ACROSS THE
AREA.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THIS MORNING WILL BE THE LULL BEFORE THE STORM.  PRECIP AHEAD OF THE
LOW PRESSURE SYSTEM IN THE FORM OF SNOW NOW PUSHING INTO WESTERN
MISSOURI.  MODELS CONTINUE TO PUSH PRECIP INTO THE SOUTHWESTERN
PORTION OF THE FORECAST AREA TOWARD THE EVENING RUSH HOUR.  GFS
CONTINUES TO BE QUICKER WITH THE WARMER AIR...BUT I LEANED TOWARD
THE COOLER NAM MOS SINCE IT HAS HAD A BETTER HANDLE ON THE
TEMPERATURES THE PAST FEW DAYS.

WITH TEMPERATURES PUSHING INTO THE MID TO UPPER 30S EXPECT PRECIP TO
START AS RAIN...BUT WITH EVAPORATIONAL COOLING SHOULD QUICKLY TURN
TO SNOW.  BUT SNOW WILL QUICKLY TURN BACK TO RAIN AS WARMER AIR
ENVELOPS THE AREA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
EXPECT A WINTRY MIX THIS EVENING AS AN OVERRUNNING SITUATION SETS
UP. BUFKIT SHOWING PREDOMINATELY SNOW TO START OUT WITH...BUT
DEFINITELY A CHANCE FOR SLEET AND EVEN A LITTLE FREEZING RAIN AS
THE WARM FRONT LIFTS NORTH OVER THE AREA. FOR MY FORECAST USED
THE COOLER NAM TEMPS. BY 03Z EVERYTHING SOUTH OF A FDY TO YNG
LINE SHOULD BE ALL RAIN. PRECIP SHOULD TRANSITION TO ALL RAIN BY
MIDNIGHT LOCAL EVERYWHERE EXCEPT POTENTIALLY IN THE INLAND AREAS
OF THE PRIMARY SNOWBELT EAST OF CLEVELAND. IT MAY TAKE AWHILE TO
SCOUR OUT THE COLDER AIR THERE. DID NOT PUT UP AN ADVISORY BECAUSE
BELIEVE THAT THE MIXED PRECIP WILL BE SHORT LIVED. TONIGHTS LOW
WILL BE AROUND MIDNIGHT WITH RISING TEMPS OVERNIGHT.

MODELS A LITTLE SLOWER WITH THE FRONT TODAY...BUT ARCTIC FRONT
SHOULD BE INTO NE OH BY 18Z WEDNESDAY. AS A RESULT EXPECT FALLING
TEMPERATURES DURING THE DAY WEDNESDAY. EXPECT RAIN TO CHANGE TO
SNOW OVER THE WESTERN HALF OF THE AREA DURING WEDNESDAY AFTERNOON.
PRECIPITATION SHOULD CHANGE TO SNOW OVER THE ENTIRE AREA BY
EVENING.

HAVE A HIGH WIND WATCH UP FOR THE ENTIRE AREA WEDNESDAY. THE 925
MB WINDS INCREASE TO 50 KNOTS AHEAD OF THE COLD FRONT...BUT DO NOT
THINK THEY WILL MIX DOWN UNTIL AFTER FROPA. AS THE COLDER AIR
MOVES OVER THE AREA THE INVERSION WILL RISE ALLOWING THE HIGHER
WINDS TO MIX DOWN. BEST LOCATION FOR HIGH WINDS WILL BE ACROSS
WINDS WILL DIMINISH SLOWLY OVERNIGHT.

ARCTIC AIRMASS SETTLES OVER THE AREA WEDNESDAY NIGHT AND LINGER
THROUGH FRIDAY. PERIODS OF LAKE EFFECT SNOW EXPECTED AS 850 MB
TEMPS DROP TO MINUS 12 C BY THURSDAY MORNING AND WINDS FLUCTUATE
BETWEEN WEST AND SW.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
LAKE EFFECT SNOW WILL CONTINUE ON FRIDAY AND IT COULD BE
SIGNIFICANT. THE WIND DIRECTION SEEMS TO BE MORE WESTERLY. ELSEWHERE
THE WEATHER WILL BE QUIET WITH SOME CLOUDS. AS THE HIGH BUILDS IN
SATURDAY THE THREAT OF LAKE EFFECT WILL DIMINISH. KEPT A THREAT
SATURDAY NIGHT WITH A WARM FRONT IN THE AREA. ANOTHER WARM FRONT MAY
AFFECT THE AREA MONDAY. AT THIS TIME KEPT THE POPS 20 PERCENT UNTIL
IT IS CLEARER.

WENT WITH GRIDDED MOS FOR TEMPERATURES.

&&

.AVIATION /13Z TUESDAY THROUGH SATURDAY/...
A VERY TOUGH AVIATION FORECAST MAINLY ABOUT THE PRECIPITATION TYPE
FOR LATE THIS AFTERNOON AND EVENING. HIGH PRESSURE RIDGE OVER THE
EASTERN PORTION OF THE FORECAST WILL MOVE EAST THIS MORNING AND
THAT WILL GET RID OF THE LAKE EFFECT STRATOCUMULUS OVER THE
EASTERN PORTION OF THE FORECAST AREA. A EAST TO SOUTHEAST FLOW
WILL DEVELOP TODAY AND CONTINUE TO INCREASE IN INTENSITY. THE GFS
MODEL IS THE FASTEST ONE BRINGING IN THE PRECIPITATION AND THE NAM
AND ECMWF ARE A LITTLE SLOWER. KIND OF DID A COMPROMISE WITH THE
SOUTHWEST FLOW ALOFT IT SHOULD NOT MOVE IN THAT QUICKLY. WITH THE EAST OR
SOUTHEAST FLOW AND THE LAKE TEMPERATURE IN THE 40S...LOCATIONS
NEAR THE LAKE SHOULD WARM AND THE SOUTHEAST FLOW IS DOWNSLOPE AT
MANY LOCATIONS SO TEMPERATURES SHOULD WARM ABOVE FREEZING.
DEPENDING ON THE AMOUNT OF EVAPORATE COOLING WILL HELP DETERMINE
HOW MUCH OF A TEMPERATURE DROP WE GET. THE NAM MOS HAD BEEN DOING
THE BEST WITH TEMPERATURES LATELY...SO EVEN WITH SOME EVAPORATIVE COOLING
THE SURFACE TEMPERATURES AT LEAST AT THE TAF SITES WILL STAY JUST
ABOVE FREEZING EXCEPT POSSIBLY TOL. CONFIDENCE IS NOT REAL HIGH THAT
THE TEMPERATURE WILL NOT DROP TO 32F AND A BRIEF PERIOD OF
FREEZING RAIN WILL OCCUR AT SOME OF THE TAF SITES. FAIRLY
CONFIDENT THAT CLE AND ERI WILL NOT HAVE FREEZING RAIN BECAUSE OF
DOWNSLOPE FLOW. ERI WILL ALSO HAVE STRONG SOUTHEAST WINDS OVERNIGHT.

.OUTLOOK...NON VFR WEDNESDAY AND WEDNESDAY NIGHT. NON VFR MAINLY
SNOW BELT AREAS THURSDAY THROUGH FRIDAY NIGHT. STRONG WINDS DEVELOPING
WEDNESDAY AND CONTINUING INTO THURSDAY.

&&

.MARINE...
HIGH PRESSURE WILL BUILD OVER THE LAKE AND SHIFT THE WINDS TO EAST
OR SOUTHEAST TODAY AND THEN INCREASE AHEAD OF THE LOW THAT WILL MOVE
FROM THE MIDWEST UP THROUGH MICHIGAN ON WEDNESDAY.  THE MAIN
CONCERN WILL BE THE WINDS FOR WEDNESDAY INTO THURSDAY NIGHT. HIGH
END GALE FORCE WINDS WILL BE DEVELOPING WEDNESDAY AND IT WILL BE
SLOW TO DIMINISH THURSDAY AND THURSDAY NIGHT. SOME CONCERN FOR
LATE WEDNESDAY AFTERNOON AND WEDNESDAY EVENING FOR STORM FORCE
WINDS. WILL LET THE DAY SHIFT TAKE ANOTHER LOOK AT THIS. HAVE ISSUED
A GALE WARNING ALREADY BUT STILL A CONCERN ABOUT STORM POTENTIAL.
LOW WATER WILL ALSO BE A PROBLEM WEDNESDAY INTO THURSDAY NIGHT.

HIGH PRESSURE WILL BE INFLUENCING THE WEATHER FOR THE WEEKEND...AT
THIS TIME WINDS SHOULD BE BELOW ADVISORY CRITERIA. SOME MODEL
DIFFERENCE SO QUESTIONS ON THE DIRECTION CONTINUE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WATCH FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY
     NIGHT FOR OHZ003-006>014-017>023-027>033-036>038-047-089.
PA...HIGH WIND WATCH FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY
     NIGHT FOR PAZ001>003.
MARINE...GALE WARNING FROM 7 AM WEDNESDAY TO 4 AM EST FRIDAY FOR LEZ061-
     142>149-162>169.

&&

SYNOPSIS...DJB
NEAR TERM...DJB
SHORT TERM...DJB
LONG TERM...KIELTYKA
AVIATION...KIELTYKA
MARINE...ADAMS/KIELTYKA
Hazardous weather outlook, Dec 8, 5:02 AM EST, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
502 AM EST TUE DEC 8 2009

OHZ003-006>011-013-017>023-027>033-036>038-047-091015-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-GEAUGA-HANCOCK-
SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
502 AM EST TUE DEC 8 2009

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE
WEDNESDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

A WINTRY MIX OF SNOW...POSSIBLY MIXED WITH SLEET OR FREEZING RAIN
IS EXPECTED THIS EVENING...MAINLY NORTH OF A YOUNGSTOWN TO FINDLAY
LINE. PRECIPITATION SHOULD CHANGE TO MAINLY RAIN BY MIDNIGHT LOCAL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-091015-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
502 AM EST TUE DEC 8 2009

...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE THURSDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ012-014-089-PAZ001>003-091015-
LAKE-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
502 AM EST TUE DEC 8 2009

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE
WEDNESDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

A WINTRY MIX OF SNOW...POSSIBLY MIXED WITH SLEET OR FREEZING RAIN
IS EXPECTED THIS EVENING ACROSS THE SNOWBELT EAST OF CLEVELAND.
THE MIXED PRECIPITATION WILL CHANGE TO ALL RAIN AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.

LAKE EFFECT SHOW IS EXPECTED TO DEVELOP THURSDAY AS ARCTIC AIR
SETTLES OVER LAKE ERIE. LOCALLY HEAVY SNOW ACCUMULATIONS WILL BE
POSSIBLE THURSDAY INTO FRIDAY. THIS COMBINED WITH THE STRONG WINDS
PRODUCE BLOWING AND DRIFTING SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Dec 8, 4:17 AM EST, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
417 AM EST TUE DEC 8 2009

OHZ003-006>014-017>023-033-089-PAZ001>003-081730-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...YOUNGSTOWN...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
417 AM EST TUE DEC 8 2009

...A WINTRY MIX OF PRECIPITAION EXPECTED THIS EVENING...

SNOW WILL SPREAD NORTH OVER THE AREA THIS EVENING AHEAD OF AN
APPROACHING WARM FRONT. A QUICK INCH OR SO OF SNOW COULD FALL
BEFORE THE SNOW MIXES WITH A LITTLE SLEET OR FREEZING RAIN. THE
PRECIPITATION WILL CHANGE TO ALL RAIN BY MIDNIGHT AS THE WARM
FRONT LIFTS NORTH OF THE AREA. THE MAIN AREA OF CONCERN IS NORTH
OF A YOUNGSTOWN TO FINDLAY LINE.

THE SLEET OR FREEZING RAIN COULD LINGER INTO THE OVERNIGHT HOURS
ACROSS THE INLAND AREAS OF THE PRIMARY SNOW BELT EAST OF
CLEVELAND.

MOTORISTS WHO WILL BE OUT THIS EVENING SHOULD USE CAUTION AND BE
ALERT FOR QUICKLY CHANGING WEATHER CONDITIONS.

DJB

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 8, 4:01 AM ESTHigh Wind WatchCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more11 hr
Dec 8, 2:39 PM ESTHigh Wind WarningCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more31 hr
Dec 8, 2:52 PM ESTWinter Weather AdvisoryCLEAshtabula, Trumbull13 hr
Dec 8, 3:07 PM ESTStorm WarningCLE43 hr

Nearby

Gale Warnings in Ohio, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.